MENU

You are here

Davide Guzzetti

2011
Guzzetti D. An asymptotic reduction of a Painlevé VI equation to a Painlevé III. J.Phys.A: Math.Theor. 44 (2011) 215203 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5124
Guzzetti D. Solving PVI by Isomonodromy Deformations. In: Painlevé equations and related topics : proceedings of the international conference, Saint Petersburg, Russia, June 17-23, 2011 / Aleksandr Dmitrievich Briuno; Alexander B Batkhin. - Berlin : De Gruyter, [2012]. - p. 101-105. Painlevé equations and related topics : proceedings of the international conference, Saint Petersburg, Russia, June 17-23, 2011 / Aleksandr Dmitrievich Briuno; Alexander B Batkhin. - Berlin : De Gruyter, [2012]. - p. 101-105. SISSA; 2011. Available from: http://hdl.handle.net/1963/6522
2006
Guzzetti D. Matching Procedure for the Sixth Painlevé Equation (May 2006). Journal of Physics A: Mathematical and General, Volume 39, Issue 39, 29 September 2006, Article numberS02, Pages 11973-12031 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/6524
2004
Guzzetti D. The elliptic representation of the sixth Painlevé equation. Théories asymptotiques et équations de Painlevé : [colloque], Angers, juin 2004 / édité par Éric Delabaere, Michèle Loday-Richaud. - Paris : Société mathématique de France, 2006. - Collection SMF. Séminaires et congrès. - page : 83-101 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6529
2002
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523
Guzzetti D. The Elliptic Representation of the Painleve 6 Equation. Deformation of differential equations and asymptotic analysis / Yoshishige Haraoka. - Kyōto : Kyoto University, Research Institute for Mathematical Sciences, 2002. - RIMS kokyuroku, volume 1296 . - page: 112-123 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6530
2000
Guzzetti D. Inverse problem for Semisimple Frobenius Manifolds Monodromy Data and the Painleve\\\' VI Equation. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1557
Guzzetti D. Inverse Problem for Semisimple Frobenius Manifolds Monodromy Data and the Painlevé VI Equation. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5431
Guzzetti D. Stokes Matrices for Frobenius Manifolds and the 6 Painlevé Equation. In: Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Rokko Lectures in Mathematics, Vol 7 [Issue title: Perspective of Painleve equations], (2000), pages : 101-109. Kobe University, Japan; 2000. Available from: http://hdl.handle.net/1963/6546

Sign in